Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


One month with Rash
Jul 9, 2009

Hello Doctor. I started Atripla 41 days ago, on day 8th, I developed a massive rash, but having read many posts here. about it, I insisted to push with it, althogh my doc wasn`t very convinced. it is a month now, and the rash has gone down myabe 20%.It is still very marked in back, arms, legs, covering huge areas which makes me look as if i had spent too much time under the sun. How much longer than a month is it advisable to wait for the rash to go? are there any permanente consequences? Would you continue prescribring Atripla after a month with a rash that soesnt sem to go?

Thank you

Paco

Response from Dr. Henry

That is atypical for an efavirenz rash. Have you seen a dermatologist to see if anything else could account for the rash. If it looks like the Atripla is the cause and the rash continues to be so impressive then a switch to an alternative regimen may be worth considering (such as raltegravir or a boosted PI based regimen). KH



Previous
taper off
Next
Sustiva and anxiety

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement